Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 1, Pages 47-55
http://dx.doi.org/10.1155/S0161171202006877

On a sum analogous to Dedekind sum and its mean square value formula

Research Center for Basic Science, Xi'an Jiaotong University, Xi'an, Shaanxi, China

Received 1 March 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhang Wenpeng, “On a sum analogous to Dedekind sum and its mean square value formula,” International Journal of Mathematics and Mathematical Sciences, vol. 32, no. 1, pp. 47-55, 2002. doi:10.1155/S0161171202006877